# SDR 95ZZZX1348

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 33213
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 209062908001
- Condition: Disc Failed
- Location: Nr 1 Engine
- Part time: 3,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED.  FIRE EXTINGUISHER DISCHARGED.  UPON REMOVAL, FOUND FRANGIBLE DISC RUPTURED.  THE SQUIB WAS NOT DISCHARGED.  THE FRANGIBLE DISC FAILED.  THE FIRE EXTINGUISHER WAS HYDROSTATICALLY TESTED AND SERVICED JANUARY, 1990.
